# SDR ABXA9700694

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9919329
- Condition: Cracked
- Location: Ws 418/430
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE WING LEADING EDGE RIBS AT STA 418 AND 430 WERE FOUND CRACKED.  THE RIBS WERE REPAIRED IAW DC9 SRM 51-30-5.
